CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-7 of 7 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Using truncated conjugate gradient method in trust-region method with two subproblems and backtracking line search 期刊论文
COMPUTATIONAL & APPLIED MATHEMATICS, 2010, 卷号: 29, 期号: 2, 页码: 89-106
Authors:  Tang, Mingyun;  Yuan, Ya-Xiang
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
truncated conjugate gradient  trust-region  two subproblems  backtracking  convergence  
Subspace methods for large scale nonlinear equations and nonlinear least squares 期刊论文
OPTIMIZATION AND ENGINEERING, 2009, 卷号: 10, 期号: 2, 页码: 207-218
Authors:  Yuan, Ya-Xiang
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Nonlinear equations  Nonlinear least squares  Subspace  Trust region  Line search  
A class of globally convergent conjugate gradient methods 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2003, 卷号: 46, 期号: 2, 页码: 251-261
Authors:  Dai, YH;  Yuan, YX
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
unconstrained optimization  conjugate gradient  line search  global convergence  
A note on the nonlinear conjugate gradient method 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2002, 卷号: 20, 期号: 6, 页码: 575-582
Authors:  Dai, YH;  Yuan, YX
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
unconstrained optimization  conjugate gradient  line search  global convergence  
A trust region-CG algorithm for deblurring problem in atmospheric image reconstruction 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 6, 页码: 731-740
Authors:  Wang, YF;  Yuan, YX;  Zhang, HC
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
image reconstruction  ill-posed problems  truncated CG  trust region  
An efficient hybrid conjugate gradient method for unconstrained optimization 期刊论文
ANNALS OF OPERATIONS RESEARCH, 2001, 卷号: 103, 页码: 33-47
Authors:  Dai, YH;  Yuan, Y
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
unconstrained optimization  conjugate gradient method  line search  descent property  global convergence  
Convergence properties of nonlinear conjugate gradient methods 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2000, 卷号: 10, 期号: 2, 页码: 345-358
Authors:  Dai, YH;  Han, JY;  Liu, GH;  Sun, DF;  Yin, HX;  Yuan, YX
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
conjugate gradient method  descent condition  global convergence